# SDR SWAA2016022549383

- Difficulty date: February 24, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N317WN
- Make and model: Boeing 737-3Q8
- Aircraft serial: 24068
- Aircraft time: 78,296 hours, 55,081 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 65C380595
- Part serial: 0328
- Condition: Leaking
- Location: Le Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 SLAT ACTUATOR LEAKED.  R & R NR 6 SLAT ACTUATOR IAW MM.
